# SDR SIMA200124702

- Difficulty date: September 4, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C8222410
- Part serial: 135
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

CLL - FLT 3902 - DURING CLIMB, LEFT ENGINE TORQUE DROPPED TO 30 PERCENT.  CREW DECLARED INFLIGHT EMERGENCY, SHUT ENGINE DOWN, AND RETURNED TO FIELD.  REMOVED AND REPLACED LEFT WING PUSHPULL POWER CABLE FROM HMU TO NACELLE WHEEL WELL IAW SAAB 340 AMM 76-10-00.  (M)
